My mom takes them for hernaited discs and nerve damage. She has been taking the old ones for 13 years. We heard that the new ones they came out with can cause a buildup of ammonia in your stomach. Is this true?
15 Sep 2010
I sure hope not. This is the first I've heard of this! If you get any further information on this side effect, please, let all of us know. It sounds kind of scary.
I, too, was use to taking the old version of Oxycontin 80mg & have found that the new OP doesn't work nor last as long as long as the OC, so I plan on asking my doctor to switch my medication to Opana ER tomorrow. It's a combination of Oxycontin & morphine, from what I have read. I'll let everyone know what I think after taking them. In the meantime, I'm sending my complaints to Purdue & the FDA and I hope everyone else will do so also. There's strength in numbers & we need to speak up immediately. Do you realize that Purdue is still charging the same amount (over $1,000 for 120 pills) for this new altered drug? It's not right & the only way we can help ourselves is for everyone who is dissatisfied to speak up.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i ask because i have to take 40mg oxycontin every 8 hour's, i was informed of the medication opana and i'm afraid the ingredient's ...
3 answers • 21 Feb 2010
It Is my understanding that Opana is going to take the place of Oxycontin. Is this tru and why replace Oxycontin with something more addictive
2 answers • 26 Oct 2010
1 answer • 16 Jun 2011